# SDR SWIA201743221

- Difficulty date: April 12, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 33,759 hours, 31,664 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP STUB FAIRING CHAFED.  R & R RH FLAP STUB FAIRING IAW AMM. GAP CHECKED GOOD.
